Translator Disclaimer
june 2019 Generalizations of Connected and Compact Sets by $d_\delta$-Closure Operator
Davinder Singh, Harshit Mathur
Bull. Belg. Math. Soc. Simon Stevin 26(2): 255-273 (june 2019). DOI: 10.36045/bbms/1561687565

Abstract

In this paper, we introduce two new concepts, namely, a subset being $d_\delta$-connected relative to a topological space, and a subset being $D_\delta$-closed relative to the space. The former is a generalization of the concept of a subset being $\theta$-connected relative to a space, and the latter is analogous to the $H(i)$ space.

Citation

Download Citation

Davinder Singh. Harshit Mathur. "Generalizations of Connected and Compact Sets by $d_\delta$-Closure Operator." Bull. Belg. Math. Soc. Simon Stevin 26 (2) 255 - 273, june 2019. https://doi.org/10.36045/bbms/1561687565

Information

Published: june 2019
First available in Project Euclid: 28 June 2019

zbMATH: 07094828
MathSciNet: MR3975828
Digital Object Identifier: 10.36045/bbms/1561687565

Subjects:
Primary: 54D05, 54D20
Secondary: 54C08

Rights: Copyright © 2019 The Belgian Mathematical Society

JOURNAL ARTICLE
19 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.26 • No. 2 • june 2019
Back to Top